# SDR Q2SA201930000046

- Difficulty date: December 19, 2018
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Bs 1881.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON HORIZONTAL INNER FUSELAGE LOWER DECK STRUCTURE DURING LH HORIZONTAL SLIDER REMOVAL.
